# SDR KCSA202309261121

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 27073
- Aircraft time: 79,235 hours, 13,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: UNKNOWN
- Condition: Partial Deploy
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT EMERGENCY DECENT DEVICE #1 POSITION P/N 379103D-23 S/N 19972 EVIDENCE OF DEPLOYMENT
